Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Gynecology

Heavy Bleeding and Cramping with Nuva Ring

04/26/2010

Question:

I have been on Nuva Ring for almost 3 months. I was originally put on it because I have endometriosis and all other birth controls make my hormones go crazy so my doctor was tying to find something that didn`t effect me so much hormonally. The first month was great. I had no problems, but then I started the second month and have been bleeding and cramping ever since. I have had one day in the last month and a half where I didn`t bleed, but besides that it is a constant thing. My hormones are also going crazy and making my mood fluctuate all the time. I have been to my doctor and she said I need to wait it out, but this is horrible.

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

NUVA ring and other birth control methods
NuvaRing use

For more information:

Go to the Gynecology health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org